# SDR A6WA201040976

- Difficulty date: December 29, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 19,987 hours, 18,806 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Disconnect Unit
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT CRUISE, FL190, 310 IAS, OAT -26C, RECEIVED MULTIPLE STAB TRIM AND MACH TRIM CAUSTION MSG`S.  SLOWED ACFT, STILL RECEIVED MSG`S.  C/W QRH AIR RETURN TO DEPARTURE.  INTERROGATED MDC, FOUND CAPT PITCH TRIM DISCONNECT SWITCH FAILED, VERIFIED FAILURE WITH SWITCH SENSITIVITY TEST IAW AMM SUP 05-029A, R & R SWITCH IAW AMM 27-41-30, OPS CHECK GOOD.
